Sur certains systèmes triples orthogonaux paratingents
Annales scientifiques de l'École Normale Supérieure, Série 3, Tome 65 (1948) , pp. 71-99.
@article{ASENS_1948_3_65__71_0,
     author = {Colmez, Jean},
     title = {Sur certains syst\`emes triples orthogonaux paratingents},
     journal = {Annales scientifiques de l'\'Ecole Normale Sup\'erieure},
     pages = {71--99},
     publisher = {Elsevier},
     volume = {3e s{\'e}rie, 65},
     year = {1948},
     doi = {10.24033/asens.956},
     zbl = {0034.10301},
     mrnumber = {10,475g},
     language = {fr},
     url = {http://archive.numdam.org/articles/10.24033/asens.956/}
}
Colmez, J. Sur certains systèmes triples orthogonaux paratingents. Annales scientifiques de l'École Normale Supérieure, Série 3, Tome 65 (1948) , pp. 71-99. doi : 10.24033/asens.956. http://archive.numdam.org/articles/10.24033/asens.956/